HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

TOPOLOGY OF COMPLEMENTS TO REAL AFFINE SPACE LINE ARRANGEMENTS

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:https://doi.org/10.5427/jsing.2020.22v


Title: TOPOLOGY OF COMPLEMENTS TO REAL AFFINE SPACE LINE ARRANGEMENTS
Authors: Ishikawa, Goo Browse this author →KAKEN DB
Oyama, Motoki Browse this author
Keywords: trivial handle attachment
height function
space graph complement
open three-manifold
Issue Date: 1-Dec-2020
Publisher: Worldwide Center of Mathematics
Journal Title: Journal of Singularities
Volume: 22
Start Page: 373
End Page: 384
Publisher DOI: 10.5427/jsing.2020.22v
Abstract: It is shown that the diffeomorphism type of the complement to a real space line arrangement in any dimensional affine ambient space is determined only by the number of lines and the data on multiple points.
Type: article
URI: http://hdl.handle.net/2115/79846
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University